A stable class of spacetimes with naked singularities

Volume 41 / 1997

Marcus Kriele Banach Center Publications 41 (1997), 169-178 DOI: 10.4064/-41-1-169-178


We present a stable class of spacetimes which satisfy the conditions of the singularity theorem of Hawking & Penrose (1970), and which contain naked singularities. This offers counterexamples to a geometric version of the strong cosmic censorship hypothesis.


  • Marcus Kriele

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image